Years ago a doctor suggested I might have fatty liver as a result of prolonged high LFTs, though no firm diagnosis was ever made. Recently I've been seen by an endocrinologist for metabolic syndrome. As a part of therapy, I was prescribed simvastatin. Because I have a history of elevated LFTs (and also presented with them), the doc has been checking them regularly. After several months on simvastatin, I now have normal LFTs. The doc was afraid they would increase. The reverse has proven true.
Can someone please explain how this is possible, and under what circumstances this might occur? I've been plagued with health problems over the years and find this one unusual. I was unable to find any information on the reduction of LFTs with simvastatin.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.